# SDR SWIA200110391

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,757 hours, 15,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION NOSE GEAR FAILED TO RETRACT AND WAS ACCOMPANIED BY GEAR DISAGREE AND NOSE DOOR OPEN MESSAGES WITH GEAR INDICATION SHOWING BOTH MAINS WHITE AND THE NOSE YELLOW.  RETURNED TO THE AIRPORT.  PERFORMED LANDING GEAR OPERATIONAL CHECKS.  SWUNG GEAR 15 CYCLES WITH NO DEFECTS NOTED AT THIS TIME.  OPERATIONAL CHECKS SATISFACTORY.
